|meds and your heart ?
Jan 2, 2007
do hiv meds cause any strain, side effect, blockages or malfunctions to the heart that may result in loss of endurance ?
| Response from Dr. Henry
Some HIV medications in some individuals can aggravate lipid and other metabolic factors which contribute to atherosclerosis (narrowing of the arteries). Smoking, diabetes, genetics, hypertension, diet and other standard risk factors generally have more of an impact on heart disease risk then HIV medications. AZT can rarely cause some muscle dysfunction including cardiac muscle. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Blowjob Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Fever After Rubbing Penis Worried I Have HIV
- Rash After Giving Oral Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.